RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2011, Volume 14, Number 4, Pages 136–147 (Mi sjim704)  

This article is cited in 2 scientific papers (total in 2 papers)

The method of meeting trajectories for a linear production-exchange model

V. I. Shmyrev

Sobolev Institute of Mathematics, Siberiam Division of the RAS, Novosibirsk, RUSSIA

Abstract: We study the exchange model of economics whose participants include both consumers and companies producing goods. The production capacities of the companies are restricted by the expenses of a certain single resource. We study in detail the version of the model with fixed budgets of the participants. We present and justify a method for finding the equilibrium, which develops the original approach of polyhedral complementarity. Under a rather slight assumption of nondegeneracy we show that the algorithm enables us to obtain the equilibrium state in finitely many steps.

Keywords: exchange model, economic equilibrium, price vector, polyhedral complementarity, simplex-type algorithm.

Full text: PDF file (277 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2012, 6:4, 490–500

Bibliographic databases:

UDC: 519.865.3
Received: 07.06.2010

Citation: V. I. Shmyrev, “The method of meeting trajectories for a linear production-exchange model”, Sib. Zh. Ind. Mat., 14:4 (2011), 136–147; J. Appl. Industr. Math., 6:4 (2012), 490–500

Citation in format AMSBIB
\Bibitem{Shm11}
\by V.~I.~Shmyrev
\paper The method of meeting trajectories for a~linear production-exchange model
\jour Sib. Zh. Ind. Mat.
\yr 2011
\vol 14
\issue 4
\pages 136--147
\mathnet{http://mi.mathnet.ru/sjim704}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2954014}
\transl
\jour J. Appl. Industr. Math.
\yr 2012
\vol 6
\issue 4
\pages 490--500
\crossref{https://doi.org/10.1134/S1990478912040102}


Linking options:
  • http://mi.mathnet.ru/eng/sjim704
  • http://mi.mathnet.ru/eng/sjim/v14/i4/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Shmyrev, “Algoritmy poliedralnoi komplementarnosti dlya otyskaniya ravnovesiya v lineinykh modelyakh konkurentnoi ekonomiki”, Diskretn. analiz i issled. oper., 21:2 (2014), 84–101  mathnet  mathscinet
    2. V. I. Shmyrev, “An iterative approach for searching an equilibrium in piecewise linear exchange model”, Discrete Optimization and Operations Research, DOOR 2016, Lecture Notes in Computer Science, 9869, eds. Y. Kochetov, M. Khachay, V. Beresnev, E. Nurminski, P. Pardalos, Springer Int. Publishing Ag, 2016, 61–73  crossref  isi
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:278
    Full text:93
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020